# SDR AALA20120202TUL06

- Difficulty date: January 24, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 66,437 hours, 18,766 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 CARGO DOOR OUTER SKIN HAS DAMAGED AT FORWARD LOWER CORNER AROUND 8 INCHES FROM FORWARD EDGE AND 2 INCHES FROM BOTTOM EDGE.  TRIMMED OUT THE DAMAGED SECTION OF SKIN AND INSTALLED A DOUBLER REPAIR AT LOWER FORWARD CORNER OF THE NUMBER 2 CARGO DOOR PER SRM 52-30-01-2R4.
